MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFF73, 12X100 KII FIOS ADVFIX 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CFF73, 12X100 KII FIOS ADVFIX 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CFF73
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned to applied medical for evaluation.A follow-up report will be provided upon completion of investigation.
 
Event or Problem Description
Procedure performed: colectomy.Event description: the trocar was inserted and after that the double duck bill was found in the abdomen.Unfortunately the nurse discarded the trocar, but the doctor made a pic.Patient status: no patient injury.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation, however, a photo of a detached duckbill, an internal component of the seal, was provided by the complainant.Engineering determined that the geometrical structure of the duckbill did not match any components used to manufacture applied medical¿s products.Based on the photo provided by the complainant, the detached duckbill did not originate from an applied medical product.Therefore, applied medical is unable to confirm that a product malfunction occurred with an applied medical product and this incident is not reportable.
 
Event or Problem Description
Procedure performed: colectomy.Event description: the trocar was inserted and after that the double duck bill was found in the abdomen.Unfortunately the nurse discarded the trocar, but the doctor made a pic.Additional information from applied medical representative via email on 21sep2020: i received the answer from the hospital, that the complaint was unfortunately a mistake, cause our trocar was not affected.Patient status: no patient injury.

Brand Name
CFF73, 12X100 KII FIOS ADVFIX 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key10417901
Report Number2027111-2020-00529
Device Sequence Number3105061
Product Code GCJ
UDI-Device Identifier00607915117658
UDI-Public(01)00607915117658(17)221202(30)01(10)1376119
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/02/2022
Device Model NumberCFF73
Device Catalogue Number101245501
Device Lot Number1376119
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/11/2020
Supplement Date Received by Manufacturer08/11/2020
Initial Report FDA Received Date08/17/2020
Supplement Report FDA Received Date09/22/2020
Patient Sequence Number1